# SDR AALA20001207

- Difficulty date: July 22, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVER-NIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEATS 2G AND 2D INOPERATIVE.  RECONNECTED CONNECTOR AT SEATS 2G AND 2D.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
